Advertisement

Archiv der Mathematik

, Volume 85, Issue 6, pp 538–543 | Cite as

On modular inequalities in variable L p spaces

  • Andrei K. Lerner
Original Paper

Abstract.

We show that the Hardy-Littlewood maximal operator and a class of Calderón-Zygmund singular integrals satisfy the strong type modular inequality in variable L p spaces if and only if the variable exponent p(x) ∼ const.

Mathematics Subject Classification (2000).

Primary 42B20 42B25 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 2005

Authors and Affiliations

  1. 1.Department of MathematicsBar-Ilan UniversityRamat GanIsrael

Personalised recommendations